SID.ir New Version

Paper Information

Journal:   MATHEMATICAL SCIENCES   December 2018 , Volume 12 , Number 4; Page(s) 243 To 248.
 
Paper: 

Generalization Of Finsler Metrics On The Product Of Finsler Manifolds

 
 
Author(s):  Sadighi Akbar, Chavosh Khatamy R.*, Toomanian Megerdich
 
* Department of Mathematics, Tabriz Azad University, Tabriz, Iran
 
Abstract: 
In Riemannian manifolds, there exists a canonical Riemannian metric on the product of them (Lee in Riemannian geometry an introduction to curvature, Springer, New York, 1997). But at the product of Finsler manifolds, the canonical Finsler metric has not been defined. In this paper, we are going to study the product of Finsler manifolds and give a canonical Finsler metric on it.
 
Keyword(s): Product of Finsler manifolds,Finsler manifolds,Minkowski structure
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

Sadighi, A., & CHAVOSH KHATAMY, R., & TOOMANIAN, M. (2018). Generalization of Finsler metrics on the product of Finsler manifolds. MATHEMATICAL SCIENCES, 12(4), 243-248. https://www.sid.ir/en/journal/ViewPaper.aspx?id=668459



Vancouver: Copy

Sadighi Akbar, CHAVOSH KHATAMY R., TOOMANIAN MEGERDICH. Generalization of Finsler metrics on the product of Finsler manifolds. MATHEMATICAL SCIENCES. 2018 [cited 2022May20];12(4):243-248. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=668459



IEEE: Copy

Sadighi, A., CHAVOSH KHATAMY, R., TOOMANIAN, M., 2018. Generalization of Finsler metrics on the product of Finsler manifolds. MATHEMATICAL SCIENCES, [online] 12(4), pp.243-248. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=668459.



 
  pdf-File
Yearly Visit 49
 
 
Latest on Blog
Enter SID Blog